# SDR AALA201704049014

- Difficulty date: April 3, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 11,954 hours, 4,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757305006500
- Part serial: PFW15763
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON RIGHT HAND INBOARD TAB FLAP HAS TRAILING EDGE DAMAGE AT APPROXIMATELY 51 INCHES FROM THE INBOARD EDGE.  REPAIRED THE TAB FLAP IAW EA 268884A.   REPAIR COMPLETED PER EA 269146.  AIRCRAFT WAS GROUNDED.
